# SDR FDEA200907222695

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 17,841 hours, 9,580 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT STATED ON T/O ROLL OUT OF MEM LOST ND &  PFD FOR AN INSTANT, REJECTED T/O . BEFORE CLEARING RWY BOTH CAME BACK, WAITED FOR BRAKES TO COOL AND TOOK OFF WITH NO PROBLEMS, & NO PROBLEMS FOR THE REST OF FLIGHT.  PERFORMED EFIS_ADJUSTMENT & TEST PER MM 34-71-00-5  ALL CHECKS NORMAL
